# SDR CA131219017

- Difficulty date: December 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 22,615 hours
- Engine: Pwa PT6A34
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 424934
- Condition: Cracked
- Location: Engine
- Part time: 3,042 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULARLY SCHEDULED BOROSCOPE INSPECTION, CRACKS WERE NOTED ON THE CT DISK BLADE ROOTS AT THE L/E. THE DISK HAD A TSN OF 3042.1 AND A CSN OF 6411. THE HOT SECTION WAS SUBSEQUENTLY REPLACED AND SENT FOR FURTHER EVALUATION.  A VISUAL INSPECTION CONFIRMED ALL BLADES WERE CRACKED.  REPORTED THAT THE PLATFORM GAPS WERE CHECKED WITH 0.002" & 0.003" FEELER GAUGES AND FOUND THAT THE 0.002" FEELER WOULD FIT THROUGH ALL PLATFORMS, WHILE THE 0.003" FEELER FIT THROUGH ALL EXCEPT 14 GAPS. NONE OF THE BLADES FELT LOOSE.  THE DISK ASSY WAS CHECK BALANCED AND FOUND WITHIN TOLERANCES.
